Search dblp for Publications

export results for "Independence number and the number of maximum independent sets in pseudofractal scale-free web and Sierpiński gasket"

 download as .bib file

@article{DBLP:journals/tcs/ShanLZ18,
  author    = {Liren Shan and
               Huan Li and
               Zhongzhi Zhang},
  title     = {Independence number and the number of maximum independent sets in
               pseudofractal scale-free web and Sierpi{\'{n}}ski gasket},
  journal   = {Theor. Comput. Sci.},
  volume    = {720},
  pages     = {47--54},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.tcs.2018.02.022},
  doi       = {10.1016/j.tcs.2018.02.022},
  timestamp = {Mon, 14 May 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/tcs/ShanLZ18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/corr/abs-1803-00829,
  author    = {Liren Shan and
               Huan Li and
               Zhongzhi Zhang},
  title     = {Independence number and the number of maximum independent sets in
               pseudofractal scale-free web and Sierpi{\'{n}}ski gasket},
  journal   = {CoRR},
  volume    = {abs/1803.00829},
  year      = {2018},
  url       = {http://arxiv.org/abs/1803.00829},
  archivePrefix = {arXiv},
  eprint    = {1803.00829},
  timestamp = {Mon, 13 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/corr/abs-1803-00829.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics